Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2007, 4:25 PM EDT for Floyd County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 4:25 PM EDT (20:25 UTC)
- Expired
- Apr 3, 2007, 5:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Floyd County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:08 PM EDT | HAIL 0.88 | Cave Spring, GA | DIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS. |
| Apr 3, 5:10 PM EDT | HAIL 1.75 | 5 N Cave Spring, GA | GOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY 100. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 032025
SVRFFC
GAC115-032100-
/O.NEW.KFFC.SV.W.0038.070403T2025Z-070403T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 500 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CAVE
SPRING...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINDALE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3411 8542 3417 8543 3427 8540 3423 8503
3411 8505 3410 8515 3411 8516 3411 8526
3409 8527 3409 8537
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:13 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 3, 4:13 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT TUE APR 3 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS. NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED. SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT (BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND THEN MOSTLY IN THE 30S FRI MORNING. .LONG TERM /FRIDAY THROUGH TUESDAY/... EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 77 40 67 34 / 40 20 5 0 0 ATLANTA 59 70 41 62 35 / 40 10 5 0 0 BLAIRSVILLE 57 69 34 58 29 / 70 10 10 0 10 CARTERSVILLE 57 70 36 61 33 / 60 10 5 0 5 COLUMBUS 61 79 46 67 41 / 30 20 5 0 0 GAINESVILLE 57 70 40 62 34 / 50 10 10 0 10 MACON 60 79 44 69 38 / 30 20 5 0 0 ROME 59 69 37 63 33 / 70 10 10 0 10 PEACHTREE CITY 58 72 40 62 29 / 40 10 0 0 0 VIDALIA 64 80 47 70 43 / 20 20 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/39
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT TUE APR 3 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO -4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE HOURS OF 3 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.
In the hours before
Special weather statement, Apr 3, 3:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT TUE APR 3 2007 GAZ011-019-032000- 333 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN FLOYD AND CHATTOOGA COUNTIES UNTIL 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLAND...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS NORTH FLOYD AND SOUTH CHATTOOGA COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HOLLAND...COOSA...CHATTOOGAVILLE... BERRYTON... LYERLY...JAMES H. FLOYD STATE PARK...TIDINGS... ARMUCHEE...SHANNON AND ROME. A SEVERE THUNDERSTORM WATCH IS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THIS STORM.
Special weather statement, Apr 3, 3:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT TUE APR 3 2007 GAZ030-041-032015- 342 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN HARALSON AND POLK COUNTIES UNTIL 415 PM EDT... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FELTON...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS HARALSON AND POLK COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUCHANAN...FELTON...VAN WERT...FISH CREEK AND ROCKMART. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 3:48 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT TUE APR 3 2007 GAZ034-035-047-032015- 348 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WALTON...BARROW AND GWINNETT COUNTIES UNTIL 415 PM EDT... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO BOLD SPRINGS...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WALTON...BARROW AND GWINNETT COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLD SPRINGS... LAWRENCEVILLE...CAMPTON...DACULA...AUBURN...GRATIS...BETHLEHEM... CARL...WINDER...FORT YARGO STATE PARK...STATHAM AND RUSSELL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 3:54 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT TUE APR 3 2007 GAZ038-039-032030- 354 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WILKES AND OGLETHORPE COUNTIES UNTIL 430 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PHILOMATH TO AONIA...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WILKES AND OGLETHORPE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PHILOMATH...AONIA... WASHINGTON...RAYLE...PRATHER...SANDTOWN AND METASVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 4:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT TUE APR 3 2007 GAZ035-037-047-032045- 409 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WALTON...OCONEE AND BARROW COUNTIES UNTIL 445 PM EDT... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BOLD SPRINGS TO MOUNT VERNON...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WALTON...OCONEE AND BARROW COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRATIS...CAMPTON...BOLD SPRINGS...MOUNT VERNON...FORT YARGO STATE PARK...WINDER... BETHLEHEM...RUSSELL...NORTH HIGH SHOALS...BISHOP...EASTVILLE... STATHAM...WATKINSVILLE AND BOGART. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 4:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 SW MARIETTA 33.90N 84.60W
04/03/2007 E0.75 INCH COBB GA TRAINED SPOTTER
NEAR CORNERS OF POWDER SPRINGS AND MACLAND ROADS.
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 37 min |
| Apr 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 42 min |
| Apr 3, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 3, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 28 min |
| Apr 3, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 32 min |
| Apr 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Apr 3, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 30 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 36 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| Apr 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 33 min |
| Apr 3, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 36 min |
| Apr 3, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 50 min |
| Apr 3, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Apr 3, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 44 min |
| Apr 3, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 28 min |
| Apr 3, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 36 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Apr 3, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Apr 3, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.